# SDR UALA2011090604817

- Difficulty date: September 2, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 63,407 hours, 9,100 cycles
- Engine: Pwa PW40903
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21566OPT2
- Part serial: 2601
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE NR 5 MLG BRAKE ASSY DUE TO HIGH ENERGY STOP.  REPLACED NR 5 BRAKE ASSY IAW MM.
